Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On intersection of compacta in Euclidean space. II


Author: A. N. Dranishnikov
Journal: Proc. Amer. Math. Soc. 113 (1991), 1149-1154
MSC: Primary 54C25; Secondary 55M10
MathSciNet review: 1060721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ X$ is a compact subset of $ n$-dimensional Euclidean space $ {\mathbb{R}^n}$. If every map $ f:Y \to {\mathbb{R}^n}$ of a compactum $ Y$ can be approximated by a map avoiding $ X$ then dim $ X \times Y < n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C25, 55M10

Retrieve articles in all journals with MSC: 54C25, 55M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1060721-1
PII: S 0002-9939(1991)1060721-1
Keywords: Compactum, cohomological dimension, Spanier-Whitehead duality, unstable intersection
Article copyright: © Copyright 1991 American Mathematical Society